MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CARAVEL; MICROCATHETER

ASAHI INTECC CO., LTD. CARAVEL; MICROCATHETER
Model Number CRV135-19P
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Rca was wired successfully with a fielder fc wire and caravel catheter was placed over the fielder and successfully navigated all the way distal across the lesion.The fielder fc wire was pulled and replaced with a rotoblator floopy wire.The caravel catheter was being removed but got stuck in the proximal highly calcified 1/3rd of the rca.At the point where the catheter looked to be stuck, the physician continued to pull and noticed the tip of the caravel separated from the shaft.Several attempts were made to recover the tip but they were not successful.

Brand Name
CARAVEL
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, 489-0 071
JA  489-0071
MDR Report Key9668979
Report Number3004718255-2020-00129
Device Sequence Number14181195
Product Code DQY
UDI-Device Identifier04547327108775
UDI-Public(01)04547327108775(17)200831(10)170912K231
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
Report Date (Section F) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2020
Device Model NumberCRV135-19P
Device Catalogue NumberCRV135-19P
Device Lot Number170912K231
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/31/2020
Device Age28 MO
Event Location Hospital
Date Report to Manufacturer02/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA02/04/2020